# SDR UIEA2018081501695

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,274 hours, 16,216 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1797
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG FIRE LOOP 2 INOP. INSPECTED AND RESISTANCE CHECK OF RT ENG LOWER AFT DETECTOR FAILING WHEN SHAKING/NOT WITHIN LIMITS. REPLACEDLOWER AFT DETECTOR IAW AMM 26-11-02. OPS CHECK IAW AMM 26-22-00, TEST OK.
